# SDR 97ZZZX4882

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9959R
- Make and model: Cessna U206G
- Aircraft serial: U20607000
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A7002C7
- Condition: Shorted
- Location: Gen Rev Cur
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

GENERATOR WOULD NOT STAY ON LINE, FOUND REVERSE CURRENT RELAY FULL OF WATER WHICH SHORTED RELAY.  AIRCRAFT SAT OUTSIDE IN HEAVY RAIN.  SUGGEST SEALING ELECTRICAL BOX WITH NEOPHRENE GASKET AND WIRE BUNDLE WITH SILICON.  THIS AIRCRAFT IS A SOLOY CONVERSION.
